# SDR 20000811SH007

- Difficulty date: July 27, 2000
- Submitted: August 11, 2000
- Operation: General aviation
- Aircraft: N2437S
- Make and model: Cessna 210L
- Aircraft serial: 21061281
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: J124532
- Condition: Defective
- Location: Lt Forward
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART LABELLED/MANUFACTURED WRONG.  NOTICED LT FORWARD ENGINE MOUNT SAGGING.  UPON FURTHER INSPECTION, FOUND PART LABELLED ''TOP FORWARD MTG'', BUT DID NOT HAVE REINFORCEMENT WASHER BUILT IN.  CHECKED ALL OTHER P/N J-12453-2 MOUNTS IN STOCK, ALL LABELLED ''TOP FORWARD MOUNTING'' AND HAVE REINFORCEMENT WASHER BUILT IN. (X)
